# SDR SWIA202505120007

- Difficulty date: May 7, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 38,465 hours, 25,135 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932214
- Part serial: 18201H3258
- Condition: Failed
- Location: Zone 200
- Part time: 7,907 hours, 7,697 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT SIDE WINDSHIELD SHATTERED ON CLIMB OUT. RAN QRH. RETURNED TO FIELD. (FLIGHT 5795 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30102635 WITH THE FOLLOWING CORRECTIVE ACTION: "UPON FURTHER INSPECTION FOUND RIGHT SIDE WINDOW TO BE SHATTERED. NO CRACKS FOUND ON RIGHT WINDSHIELD. REMOVED AND REPLACED RIGHT SIDE WINDOW WITH REFERENCE TO AMM 56-12-01. COMPLIED WITH TASK CARD 56-220-1000-SKY COCKPIT WINDSHIELD/SIDE WINDOW INSTALLATION."
